Weak c-ideals of a Lie algebra

Towers, David and Ciloglu, Zekiye (2021) Weak c-ideals of a Lie algebra. Turkish Journal of Mathematics, 45 (5). pp. 1940-1948. ISSN 1300-0098

[img]
Text (MAT-2006-55_manuscript_1)
MAT_2006_55_manuscript_1.pdf - Accepted Version
Available under License Creative Commons Attribution.

Download (345kB)

Abstract

A subalgebra B of a Lie algebra L is called a weak c-ideal of L if there is a subideal C of L such that L= B+C and B∩C ≤ BL where BL is the largest ideal of L contained in B. This is analogous to the concept of weakly c-normal subgroups, which has been studied by a number of authors. We obtain some properties of weak c-ideals and use them to give some characterisations of solvable and supersolvable Lie algebras. We also note that one-dimensional weak c-ideals are c-ideals.

Item Type:
Journal Article
Journal or Publication Title:
Turkish Journal of Mathematics
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2600
Subjects:
ID Code:
171172
Deposited By:
Deposited On:
01 Jun 2022 15:00
Refereed?:
Yes
Published?:
Published
Last Modified:
22 Nov 2022 09:08